# SDR QXEA2024082700202

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 606 hours, 572 cycles
- System (JASC): 5241 · Galley Doors
- Part: Washer
- Part number: NAS1149CN416R
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE INDICATOR DISPLAYS WHITE WHEN DOOR IS CLOSED AND DISARMED. REMOVED FROM SERVICE. INSPECTED AND FOUND FWD SVC DOOR BOX SPRING AND VISUAL INDICATOR ROD WASHER AND LOCK CLIP MISSING FROM SPRING ROD. INSTALLED NEW WASHER AND LOCK CLIP TO SPRING ROD REF E175 CMM 52-41-22-420-005-A01 STEP (9)(F). DOOR SLIDE VISUAL INDICATOR INDICATES PROPERLY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
